# SDR HNAA2025112500792

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 47,352 hours, 44,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602024
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY LIGHT INOPERATIVE.  R & R STEP EXIT IDENTIFIER SIGN IAW AMM 33-50-13.
